King's College London

Research portal

Optimal Switching at Poisson Random Intervention Times

Research output: Contribution to journalArticle

Gechun Liang, Wei Wei

Original languageEnglish
Pages (from-to)1483-1505
Number of pages23
JournalDiscrete and continuous dynamical systems-Series b
Issue number5
Early online dateApr 2015
Publication statusPublished - Jul 2016


  • 1309.5608v2

    1309.5608v2.pdf, 323 KB, application/pdf


    Accepted author manuscript

King's Authors


This paper introduces a new class of optimal switching problems, where the player is allowed to switch at a sequence of exogenous Poisson arrival times, and the underlying switching system is governed by an infinite horizon backward stochastic differential equation system. The value function and the optimal switching strategy are characterized by the solution of the underlying switching system. In a Markovian setting, the paper gives a complete description of the structure of switching regions by means of the comparison principle.

Download statistics

No data available

View graph of relations

© 2018 King's College London | Strand | London WC2R 2LS | England | United Kingdom | Tel +44 (0)20 7836 5454